| Model Number |
0998-00-3023-45 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit, e1: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by the customer that the cs300 intra-aortic balloon pump (iabp) device alarmed and automatically inflated, failing to inflate.There was no patient harm or injury reported.
Additional Manufacturer Narrative
Updated fields b4 g3 g6 h2 h6 type of investigation findings investigation conclusions h11.A getinge field service engineer fse evaluated the unit and replaced the condenser.The unit passed all performance and safety tests specified by the factory.
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected field: h6 (type of investigation, component codes and investigation conclusions).